English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the degree and the birationality of the second adjunction mapping

MPS-Authors
/persons/resource/persons234944

Beltrametti,  M. C.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236238

Sommese,  A. J.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Beltrametti, M. C., & Sommese, A. J. (1999). On the degree and the birationality of the second adjunction mapping. International Journal of Mathematics, 10, 707-719.


Cite as: http://hdl.handle.net/21.11116/0000-0004-36E7-B
Abstract
There is no abstract available